# SDR CALA9800274

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Baggage Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN LOWER DOOR SKIN CHAFED IN SEVERAL PLACES BELOW LOCK HANDLE.  A REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5230-01397.
